# SDR SWAA2025121243789

- Difficulty date: December 8, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 60,714 hours, 31,519 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WALK-AROUND, FOUND TWO CRACKS REVEALING HONEY COMB STRUCTURE ON FLAP SUPPORT NR 7, FORWARD ASSY ACCESS PANEL 643AB.   PERFORMED INSPECTION IAW EA PROVIDED IN TTG8Q019994P. IAW EA 25-157-03350.
